# SDR AU970383

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT301
- Engine: Pwa R1340AN1
- Propeller: Hamstd 22D40
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Angle
- Part number: 201751
- Condition: Cracked
- Location: Wing Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH INBOARD AND OUTBOARD WING ATTACHMENT ANGLES CRACKED IN THE AREA OF THE TOP RADIUS - CRACK LENGTHS 20MM TO 25MM BY 1MM DEEP (0.787IN TO 0.98IN BY 0.039IN DEEP) - CRACKING WAS FOUND WITH THE NAKED EYE AND CONFIRMED BY DYE PENETRANT
